Question about IUD's

iVillage Member
Registered: 11-09-2006
Question about IUD's
2
Thu, 09-30-2010 - 2:16pm

Hi everyone. My name is Kasey. I'm 24 years old and new to this board!



I recently got a copper IUD put in. About 2 months ago. I've been having cramps and bleeding on and off. No other side effects. I can feel the strings, etc. I am just wondering if this is normal? Has anyone else ever dealt with this?



Photobucket

iVillage Member
Registered: 01-22-2008
Thu, 09-30-2010 - 7:54pm

Irregular bleeding or spotting is common when either IUD is inserted from a couple weeks to up to 6 months. So you're still well within the normal window.

I didn't feel crampy after the first week though with mine (Mirena version) so that's something I don't know about personally.






Photobucket



Britax




Photobucket



Photobucket




Photobucket



Photobucket




Photobucket






iVillage Member
Registered: 11-09-2006
Wed, 10-06-2010 - 5:06pm

Thank you for the input. The bleeding/spotting has stopped again for the most part. I hope my body gets used to it quickly.

Photobucket

iVillage Member
Registered: 05-18-2006
Thu, 10-07-2010 - 11:06am

I had it happen off and on for awhile and then settle down.